Proximal quasi-normal structure and a best proximity point theorem (JNCA) |
 |
Volume 14
|
Number 4
|
pp. 653-659
|
|
|
Proximal quasi-normal structure and a best proximity point theorem |
A. Abkar and M. Gabeleh |
|
|
|
|
Key words |
Mathematices Subject Classification |
Best proximity point, fixed point, proximal normal structure, weak cyclic Kannan contraction mapping, relatively nonexpansive mapping
|
47H10, 47H09 |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2013 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|